MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RADIOLUCENT RIGHT ANGLE DRIVE; DRILLING POWER TOOL ATTACHMENT, BASIC

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RADIOLUCENT RIGHT ANGLE DRIVE; DRILLING POWER TOOL ATTACHMENT, BASIC
Model Number 4100355000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rivets fell off of the device.Attempts are being made to obtain additional information from the user facility.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description
It was reported that the rivets fell off of the device.No medical intervention and no adverse consequences were reported with this event.As this event occurred after a procedure at the end user facility, there was no patient involvement and no delay to a surgical procedure.

Brand Name
RADIOLUCENT RIGHT ANGLE DRIVE
Common Device Name
DRILLING POWER TOOL ATTACHMENT, BASIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key15652229
Report Number3015967359-2022-01967
Device Sequence Number2455373
Product Code HRX
UDI-Device Identifier04546540068279
UDI-Public04546540068279
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4100355000
Device Catalogue Number4100355000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown